Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 01:40:12 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650133
  • Total Topics: 49629
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is it odd?  (Read 1638 times)

0 Members and 1 Guest are viewing this topic.

Offline JamieD

  • Member
  • Posts: 259
Is it odd?
« on: July 01, 2007, 06:19:28 PM »
Question, just wondering.

I have been on treatment for about 2 weeks and have experienced no side effects to speak of, other then the slightest bit of nasea. Do side effects not usually come until later?

Offline J.R.E.

  • Member
  • Posts: 7,281
  • Joined Dec-2003 Living positive, since 1985.
Re: Is it odd?
« Reply #1 on: July 01, 2007, 07:36:02 PM »
Hello,

I don't believe it is that odd not to experience side effects.It depends on each of us individually.
When I was started on treatment in October of 03, I was started on viramanune, Epivir and Zerit) I also had very little side effects at the time. I was expecting something dramatic to happen ( and took off a couple days of work in anticipation of that) but nothing happenned. I only started feeling better and getting my appetite back. Never had any problems with rashes ETC. Everything was pretty tolerable.

I guess it depends on the medication. For example I know that some  hypersensitive reactions can occur with Ziagen (Abacavir) and can take up to 6 weeks to show. And Viramune is started in half doses for two weeks to minimize side effects, and to make sure the body can tolerate it.


Ray
 
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 25 mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 12/10/14,  t-cells are at 350,  Previous 8/25/14--- 402/ Viral load remains <40

 Current % is at 13% / Previous 8/25/14 11%

  
 63 years young.

Offline MarkInSF

  • Member
  • Posts: 24
Re: Is it odd?
« Reply #2 on: July 02, 2007, 02:44:57 AM »
Wow, ur lucky.... what meds are u on???

Offline Tempeboy

  • Member
  • Posts: 359
  • Like St Francis of Assisi I am wedded to Poverty
Re: Is it odd?
« Reply #3 on: July 02, 2007, 02:49:50 AM »
Many people don't get the nasty side effects.

Sounds like you have a dream combo.
Roughly roundabout somewhere in the eighteenth or nineteenth century, Sodomite begat Homosexual out of moral, medical and legal models, bequeathing him Identity, who inbred with Nuclear Family and Industrialism to spawn Homophobia.

Dean Kiley

Offline JamieD

  • Member
  • Posts: 259
Re: Is it odd?
« Reply #4 on: July 02, 2007, 10:37:37 AM »
Reyataz and Truvada.

Not a single side effect.

Offline MarkInSF

  • Member
  • Posts: 24
Re: Is it odd?
« Reply #5 on: July 02, 2007, 12:21:59 PM »
Thats cool you are not getting any side effects.  I'm on kaletra/truvada but my doctor did offer me to try reyataz/truvada but I turned it down because she says theres a chance of getting yellow eyes/skin (jaundice).

Offline dtwpuck

  • Member
  • Posts: 1,013
  • дано мне тело, что мне делать с ним?
Re: Is it odd?
« Reply #6 on: July 02, 2007, 06:28:24 PM »
Be very glad.    Many of my friends don't have any side effects either. 
Floating through the void in the caress of two giant pink lobsters named Esmerelda and Keith.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.